Subspaces that are invariant with respect to generalized translations
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 91-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a11,
author = {S. S. Platonov},
title = {Subspaces that are invariant with respect to generalized translations},
journal = {Matemati\v{c}eskie zametki},
pages = {91--101},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a11/}
}
S. S. Platonov. Subspaces that are invariant with respect to generalized translations. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 91-101. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a11/